RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 6, Pages 1238–1240 (Mi dan33675)  

MATHEMATICS

Estimate of the deformation of a convex surface as a function of the change in its intrinsic metric

Yu. A. Volkov

Leningrad State University

Full text: PDF file (471 kB)

Bibliographic databases:
UDC: 513
Presented: А. Д. Александров
Received: 10.04.1967

Citation: Yu. A. Volkov, “Estimate of the deformation of a convex surface as a function of the change in its intrinsic metric”, Dokl. Akad. Nauk SSSR, 178:6 (1968), 1238–1240

Citation in format AMSBIB
\Bibitem{Vol68}
\by Yu.~A.~Volkov
\paper Estimate of the deformation of a convex surface as a function of the change in its intrinsic metric
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 6
\pages 1238--1240
\mathnet{http://mi.mathnet.ru/dan33675}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0224037}
\zmath{https://zbmath.org/?q=an:0177.49502}


Linking options:
  • http://mi.mathnet.ru/eng/dan33675
  • http://mi.mathnet.ru/eng/dan/v178/i6/p1238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:74
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021